Rocephin Allergic to Penicillin, Woman Giving Birth, Hiatal Hernia, Kidney Pain, Urinary Tract Infection Symptoms
I was given a shot of Rocephin and oral penicillin about 2 months ago. I have been allergic to Penicillin all my life, but my Dr decided to give it to me because I had strep throat so bad and it kept coming back. We had hoped that my allergy had ... more »
I was given a shot of Rocephin and oral penicillin about 2 months ago. I have been allergic to Penicillin all my life, but my Dr decided to give it to me because I had strep throat so bad and it kept coming back. We had hoped that my allergy had miraculously gone away! With in a day, I got the worst heartburn I've ever had (and I have a hiatal hernia and esophogitis, so I'm pretty familiar with heartburn) and my shoulders were killing me. I got hives on my chest and face (no doubt from the penicillin) and my urine was bright orange. I called my Dr and told him of the symptoms and he said, must be the penicillin and put me on a z-pack. Now, another separate episode...Last week, I developed urinary tract infection symptoms and called my Dr. He gave me Bactrum and I got worse, running fever, blood in my urine, kidney pain, disorientation... etc. So I went to see the doctor and he gave me a shot of Rocephin, and oral Cipro. My urinary symptoms seemed to get better that evening and the next morning. Around 9 am I started getting a slight cramping feeling in my abdomen near my belly button. It quickly spread to my upper abdominal area and into my shoulders and upper back and the pain was so severe I was doubled over screaming like a woman giving birth to a 10 lb baby with no drugs! This pain intensified and lasted for 2 hours. My brother took me to the ER but by the time the Dr saw me, the pain had subsided. They ran blood work, and did an ultra sound and found nothing. Go figure! I even told the nurse I had been given a shot of Rocephin and that last time I had it, I had the above mentioned symptoms (orange pee...etc) While I was in the hospital, my lower back... close to my tailbone started hurting, so I figured I might have pulled something when I was having that 2 hour spaz attack. Well by that evening, I can't walk and I have pains radiating down my butt and leg. The location of where I received the shot is pretty much on fire, and sensitive to the touch. I don't know what's going on here, but I'm 100% blaming the shot of Rocephin and it makes me mad that my doctor, nor the ER doctor can put 2 and 2 together, but I have to figure it out on my own. What am I paying them for?